# SDR CA970505003

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 8010 · Engine Cranking
- Part: Elect Harness
- Condition: Loose Wire
- Location: Starter Ckt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT, LH ENGINE SHUT DOWN DUE TO OVERSPEED OF STARTER AND WARNING INDICATION. SUBSEQUENT TROUBLE SHOOTING REVEALED DEFECTIVE WIRING IN HARNESS. HARNESS WIRING REPAIRED AS PER PROP JET CONVAIR BULLETIN 9-28. FUNCTIONALLY CHECKED SERVICEABLE.
